MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955450
Medical Device Problem Codes Material Deformation (2976); Migration (4003)
Health Effect - Clinical Codes Abdominal Pain (1685); Unspecified Infection (1930); Hernia (2240)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the date of event (31-mar-2026) is considered to be the best estimate.This emdr represents the ventralight st w/ echo mesh (device 2).An additional supplemental emdr was submitted to represent the ventralight st w/ echo mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2021 - patient was diagnosed with recurrent incarcerated incisional hernia thereby underwent open repair with implant of ventralight st w/ echo mesh (device 1 and device 2).Per operative notes, "a small skin incision was made in the left upper quadrant into the abdominal cavity.There were dense adhesions, which were taken down.There was gore-tex mesh placed in the mid abdomen in the region of the umbilicus.The mesh was wrinkled and hardened in nature.The above the mesh, there was a defect.The old unknown gore-tex mesh was dissected out.Two ventralight st w/ echo mesh (device 1 and 2) was placed together for better coverage and secured it with sutures." attorney alleges that patient had hernia recurrence, infection, mesh migration, mesh shrinkage, abdominal pain.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24843041
Report Number1213643-2026-00465
Device Sequence Number5624307
Product Code FTL
UDI-Device Identifier00801741031717
UDI-Public(01)00801741031717
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130968
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5955450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale